Alert archive / Kentucky / Frost Advisories in 2017
Frost Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Oct 25, 2017, 3:43 AM EDT for 6 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 26, 2017, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2017, 3:43 AM EDT (07:43 UTC)
- In effect from
- Oct 26, 2017, 12:00 AM EDT
- Expired
- Oct 26, 2017, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
All 26 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Darke County, OH, Mercer County, OH, Miami County, OH, Preble County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 70 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -121 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
103 WWUS71 KILN 250743 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 343 AM EDT Wed Oct 25 2017 OHZ026-044>046-052>056-061>065-070>074-077>082-088-251545- /O.NEW.KILN.FZ.W.0008.171026T0400Z-171026T1400Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont- Brown-Highland-Adams-Pike-Scioto- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 343 AM EDT Wed Oct 25 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from midnight tonight to 10 AM EDT Thursday. * TEMPERATURES...Lows in the lower 30s. * TIMING...Widespread frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing then indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060-251545- /O.NEW.KILN.FR.Y.0004.171026T0400Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Mercer-Auglaize-Darke- Shelby-Miami-Preble- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Troy, Piqua, Tipp City, Eaton, and Camden 343 AM EDT Wed Oct 25 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... The National Weather Service in Wilmington has issued a Frost Advisory, which is in effect from midnight tonight to 10 AM EDT Thursday. * TEMPERATURES...Lows in the lower and middle 30s. * TIMING...Areas of frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
7 follow-up statements
945 WWUS71 KILN 251342 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 942 AM EDT Wed Oct 25 2017 OHZ026-044>046-052>056-061>065-070>074-077>082-088-252145- /O.CON.KILN.FZ.W.0008.171026T0400Z-171026T1400Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont- Brown-Highland-Adams-Pike-Scioto- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 942 AM EDT Wed Oct 25 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * TEMPERATURES...Lows in the lower 30s. * TIMING...Widespread frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing then indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060-252145- /O.CON.KILN.FR.Y.0004.171026T0400Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Mercer-Auglaize-Darke- Shelby-Miami-Preble- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Troy, Piqua, Tipp City, Eaton, and Camden 942 AM EDT Wed Oct 25 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * TEMPERATURES...Lows in the lower to middle 30s. * TIMING...Areas of frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ HATZOS
329 WWUS71 KILN 251858 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 258 PM EDT Wed Oct 25 2017 OHZ026-044>046-052>056-061>065-070>074-077>082-088-260300- /O.CON.KILN.FZ.W.0008.171026T0400Z-171026T1400Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont- Brown-Highland-Adams-Pike-Scioto- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 258 PM EDT Wed Oct 25 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * TEMPERATURES...Lows in the lower 30s. * TIMING...Widespread frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing then indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-035-042-043-051- 060-260300- /O.CON.KILN.FR.Y.0004.171026T0400Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Mercer-Auglaize-Darke- Shelby-Miami-Preble- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Troy, Piqua, Tipp City, Eaton, and Camden 258 PM EDT Wed Oct 25 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * TEMPERATURES...Lows in the lower to middle 30s. * TIMING...Areas of frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ HATZOS
825 WWUS71 KILN 252305 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 705 PM EDT Wed Oct 25 2017 INZ050-058-059-066-073-074-OHZ034-035-042-043-051-060-260715- /O.UPG.KILN.FR.Y.0004.171026T0400Z-171026T1400Z/ /O.EXA.KILN.FZ.W.0008.171026T0400Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Mercer- Auglaize-Darke-Shelby-Miami-Preble- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Troy, Piqua, Tipp City, Eaton, and Camden 705 PM EDT Wed Oct 25 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from midnight tonight to 10 AM EDT Thursday. The Frost Advisory is no longer in effect. * TEMPERATURES...Lows in the lower 30s. * TIMING...Areas of frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing then indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ OHZ026-044>046-052>056-061>065-070>074-077>082-088-260715- /O.CON.KILN.FZ.W.0008.171026T0400Z-171026T1400Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont- Brown-Highland-Adams-Pike-Scioto- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 705 PM EDT Wed Oct 25 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * TEMPERATURES...Lows around 30. * TIMING...Widespread frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing then indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-260715- /O.CON.KILN.FR.Y.0004.171026T0400Z-171026T1400Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, and Tollesboro 705 PM EDT Wed Oct 25 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT THURSDAY... * TEMPERATURES...Lows in the lower to middle 30s. * TIMING...Areas of frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
673 WWUS71 KILN 260550 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 150 AM EDT Thu Oct 26 2017 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-261400- /O.CON.KILN.FZ.W.0008.000000T0000Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 150 AM EDT Thu Oct 26 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...Lows around 30. * TIMING...Widespread frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-261400- /O.CON.KILN.FR.Y.0004.000000T0000Z-171026T1400Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, and Tollesboro 150 AM EDT Thu Oct 26 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...Lows in the lower to middle 30s. * TIMING...Areas of frost will develop after midnight tonight into early Thursday morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
124 WWUS71 KILN 260737 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 337 AM EDT Thu Oct 26 2017 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-261400- /O.CON.KILN.FZ.W.0008.000000T0000Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 337 AM EDT Thu Oct 26 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...Lows around 30. * TIMING...Widespread frost will develop early this morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-261400- /O.CON.KILN.FR.Y.0004.000000T0000Z-171026T1400Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, and Tollesboro 337 AM EDT Thu Oct 26 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...Lows in the lower to middle 30s. * TIMING...Areas of frost will develop early this morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
611 WWUS71 KILN 261005 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 605 AM EDT Thu Oct 26 2017 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-261400- /O.CON.KILN.FZ.W.0008.000000T0000Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 605 AM EDT Thu Oct 26 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...Lows around 30. * TIMING...Widespread frost will develop early this morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-261400- /O.CON.KILN.FR.Y.0004.000000T0000Z-171026T1400Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, and Tollesboro 605 AM EDT Thu Oct 26 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...Lows in the lower to middle 30s. * TIMING...Areas of frost will develop early this morning. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
477 WWUS71 KILN 261332 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 932 AM EDT Thu Oct 26 2017 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-261445- /O.EXP.KILN.FZ.W.0008.000000T0000Z-171026T1400Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 932 AM EDT Thu Oct 26 2017 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures are rising above freezing, and the freeze warning will be allowed to expire. $$ INZ075-080-KYZ089>100-261445- /O.EXP.KILN.FR.Y.0004.000000T0000Z-171026T1400Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, and Tollesboro 932 AM EDT Thu Oct 26 2017 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures are rising this morning, and the frost advisory will be allowed to expire. $$ HATZOS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 25, 2:15 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Oct 25, 2:15 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 215 AM EDT Wed Oct 25 2017 .SYNOPSIS... A chance for showers will continue today, as a trough of low pressure remains centered over the Great Lakes. A cold night is in store for the region with frost and freezing temperatures by Thursday morning. High pressure will move into the area late in the week, with a slight increase in temperatures. Another cold front will move into the area early on Saturday. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Areas of light rain are slowly pushing southeast across northwest portions of our fa this evening. This is associated with and upper level trough axis that will push into our area overnight. The general trend of the higher res models is to weaken/dissipate the pcpn as it moves across our area. However, based on current trends and a quick look at the 00z NAM, will go ahead and nudge up pops a bit across the northwest through the early morning hours and then slowly taper then back across the north later tonight. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... During the day Wednesday another shortwave will quickly dive southeast out of central Canada and move across the forecast area Wednesday afternoon. 850 mb temperatures Wednesday also fall to around 3 degrees C below zero which would support high temperatures only in the upper 40s. Clouds will remain across the forecast are tomorrow and when the shortwave approaches there will be a brief chance of showers across southwest Ohio. The latest ARW and NMM don't show much in the way of precipitation which makes sense when looking at forecast soundings. Further southwest closer to the shortwave better saturation occurs but is still transient. Have kept slight chance PoPs. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Period will begin with a H5 low ejecting out through the Appalachians. Mostly clear skies are expected Thursday morning, so with light winds, frost is possible. High pressure will provide dry weather Thursday into Friday. Models are digging another H5 low into the plains for Friday, which ejects a sfc low and cdfnt front out ahead of it. 12Z model runs has slowed the onset of the pcpn down a little, so kept Friday dry with only 20 PoPs reaching se IN by 00Z Saturday. Upped highs on Friday in the waa, with highs ranging from the lower 60s in the nw to around 70 in the se. Good area of showers is forecast to swing into the region Friday night. Upped PoPs to likely to category. Pcpn will linger into Saturday. Deep H5 low will cutoff over the Great Lakes on Sunday. Cloud and cold conditions are expected for Sunday with highs in the lower 50s. Models are dropping temperatures into the lower to mid 30s Sunday night, so freezing conditions may be possible. The low will begin to fill Monday, with a slight moderation of temperatures expected. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... Upper level trof will continue to affect the region today. This feature will provide a chance of showers and MVFR ceilings this morning. Expect improving conditions as ceilings lift back up into a VFR cu/sc field through the day. As the upper level trof shifts east surface high pressure will build in overnight. Skies will clear out with some fog possible, mainly at KLUK and KILN toward sunrise Thursday. OUTLOOK...MVFR ceilings and visibilities are possible at times Friday night into Saturday morning and again Saturday night into Sunday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...JGL SHORT TERM...Haines LONG TERM...Sites AVIATION...AR
Hazardous weather outlook, Oct 24, 3:57 PM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 357 PM EDT Tue Oct 24 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-252000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 357 PM EDT Tue Oct 24 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Areas of frost are possible Thursday morning along with isolated freezing temperatures, especially in typical cold locations. Another freeze will be possible Sunday and Monday mornings with patchy frost. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:43 AM EDT | Freeze Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 30 hr |
Nearby
Frost Advisories in Kentucky, 2017Frost Advisories in Indiana, 2017Frost Advisories in Ohio, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.